# SDR IXXA2023070203

- Difficulty date: July 2, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24983
- Aircraft time: 123,088 hours, 24,212 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3001200
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CAP CRACKED @ STA 340,S24R
